Percocet is a drug that affects that central nervous system. When you take Percocet, you feel pain relief and a sense of euphoria. You also feel a sense of intense pleasure because the Percocet stimulates high levels of dopamine production in the brain. As a result, you can become addicted to Percocet. If you or a loved one are addicted to Percocet, it is important to recognize the signs of Percocet abuse and when to seek an opioid detox center in Florida.
Knowing the signs of addiction can prevent dependency from forming. More importantly, it may prevent health problems or fatality. If you have an addiction to Percocet, you should seek help from a Percocet addiction treatment center in Florida. Doing so can help you get off of the drug for good.
What Signs Should You Look For?
One of the reasons why Percocet is so addictive is that the effects of Percocet wear off quickly. Thus, you may have to consume several lines of Percocet to maintain your high or achieve the level of high desired. Often, this behavior leads to numerous irreversible health problems or death.
Therefore, if you believe that you may be addicted to Percocet, then watch for these signs such as:
- Obsession with taking Percocet more than the recommended dosage
- Sudden changes in behavior, mood, or interests
- Sudden changes in appetite or sleeping patterns
- Depression, anxiety, or feeling agitated all the time
- Poor performance at work or school, irresponsible behavior at home
- Multiple failed attempts to quit taking the drug
If you take multiple hits of Percocet in a single sitting, you may become hostile, angry, or irritable. You may also experience paranoia or hallucination even when you are not taking the drug. This level of addiction can lead to mental conditions such as psychosis.
Mixing Percocet with Other Drugs
Percocet is a dangerous drug on its own. When you mix it with other substances, it can become even more lethal. Percocet can become a gateway drug to other substances such as heroin, marijuana, cigarettes, pills, prescription drugs, or increased use in alcohol.
If you mix Percocet with another substance, you are beginning to show signs of Percocet abuse. Also, doing so increases your chances of an overdose or serious medical condition significantly. The long-term mixture can lead to a wide range of mental disorders such as anxiety, depression, mood disorders, panic attacks, or emotional turmoil.
An overdose can cause a heart attack, stroke, digestive problems, high blood pressure, chills or sweats, seizures, or sensory problems. If you experience any of these side effects from an overdose, then seek treatment right away from your doctor or an ER. Do not hesitate to get help.
Learn More About the Signs of Percocet Abuse
If you are experiencing signs of Percocet abuse, then now is the time to get help. Contact Summit Detox for comprehensive treatment for all types of addictions. We can help you get clean with our detox, rehab, and aftercare programs. To find out more about what treatment options are available to you, call us at (888) 995-5265. We can help you get on the road to recovery.